# SDR AALA20100616TUL15

- Difficulty date: June 5, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 59,770 hours, 20,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUMEROUS PLACES ON EXISTING DOUBLER ON TOP OF FLOOR DECK PLATE STATION 1712 TO STATION 1720 RIGHT BUTTLINE 20 TO RIGHT BUTTLINE 40. REMOVED AND REPLACED DOUBLER PER SRM 53-60-51.
